# SDR IPXA2023101218618

- Difficulty date: October 11, 2023
- Submitted: October 12, 2023
- Operation: Air carrier
- Aircraft: N311UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27741
- Aircraft time: 69,313 hours, 23,196 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Part number: UNKNOWN
- Part serial: NA
- Condition: Damaged
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUSELAGE AERODYNAMIC FAIRING BELOW INBD FLAP DAMAGED ACCOMPLISHED  EO-88442-REQ1 (LEFT INBOARD TRAILING EDGE FLAP FAIRING PANEL AND S.O.B. DOOR DAMAGE - TEMPORARY REPAIR REFERENCE IPC 53-66-59-05A, ITEM 50) [T3F18E0034ACW]
